# SDR CA050824018

- Difficulty date: August 23, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,442 hours
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 661707720
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 5 INSP, 2 HYDRAULIC LINES FOUND CHAFING ON STRUCTURE. P/N 6617077-19 AND 20. REF.   AC MFG PROVIDED ENG MFG WITH DRAWING TO INSTALL MISSING LINE SUPPORT HARDWARE TO PREVENT CHAFING.
